MathSciNet Relay Station
MathSciNet bibliographic data
MR1905714 54D10 (54C30 54E50 68Q99)
Oltra, S.; Romaguera, S.; Sánchez-Pérez, E. A. Bicompleting weightable quasi-metric spaces and partial metric spaces. Rend. Circ. Mat. Palermo (2) 51 (2002), no. 1, 151–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement